Pseudo almost automorphic solutions to non autonomous third order differential equation with multiple deviating arguments

Main Article Content

Manel Amdouni
Farouk Cherif

Abstract

The pseudo almost automorphic solutions of non-autonomous third-order differential equation with multiple delays is investigated. By some sufficient conditions, we obtain the uniformly bounded of the solutions. Moreover, by Banach fixed point theorem we obtain the existence and uniqueness of the solutions. In addition, by suitable Laypunov functions, we give the globally exponential stability of the pseudo almost automorphic solutions. Finally, a numerical example is given to illustrate our results.

Article Details

How to Cite
Amdouni, M., & Cherif, F. (2021). Pseudo almost automorphic solutions to non autonomous third order differential equation with multiple deviating arguments. Gulf Journal of Mathematics, 11(2), 1-18. Retrieved from https://gjom.org/index.php/gjom/article/view/430
Section
Articles